Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extension of coherent analytic subsheaves


Author: Yum-tong Siu
Journal: Proc. Amer. Math. Soc. 19 (1968), 1262-1263
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0232966-9
MathSciNet review: 0232966
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France. 90 (1962), 193-259. MR 0150342 (27:343)
  • [2] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. 5 (1960). MR 0121814 (22:12544)
  • [3] R. C. Gunning, and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [4] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [5] G. Scheja, Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94. MR 0176466 (31:738)
  • [6] K.-W. Wiegmann, Einbettungen komplexer Räume in Zahlenräume, Invent. Math. 1 (1966), 229-243. MR 0223604 (36:6652)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232966-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society